# SDR SWIA202266701

- Difficulty date: October 10, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB SEAT TRACK IS GOUGED AT FR 20/21.     (C-CHECK RO 10/31/2022)    REMOVED AND REPLACED RH OB SEAT TRACK AT FR 20/21. REF EMB SRM 51-40-08. PART REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE CHANGE REQUIRED.
